# SDR 97FDEA00786

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0427 7-5330-7-2352-P2 SKIN CORROSION BS 700 BETWEEN STR 28L AND 28R.  REMOVED CORROSION TREATED AND PRIMED SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 2024-T3 X .125.
